# SDR L9QS2024091200711

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N4913G
- Make and model: Cessna 172N
- Aircraft serial: 17273460
- Aircraft time: 12,222 hours
- Engine: Lyc O320D2J
- Engine time: 2,533 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Part number: 0523901350762054
- Condition: Damaged
- Location: Zone 500
- Part time: 56 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

L/H FLAP BINDING, CAUSING DAMAGE TO L/H FLAP & L/H FLAP DRIVE PULLEY. REPLACED DAMAGED PARTS
